Professor Geoff PRINCE

Professorial Fellow (Associate)

School of Mathematics and Statistics

  • Room: AMSI - Building 161
  • Building: Building 161
  • Campus: Parkville

Recent Publications

  • W Sarlet, T Mestdag, G. Prince. A generalization of szebehely's inverse problem of dynamics in dimension three. Reports on Mathematical Physics, 79, 367-389, 2017. doi: 10.1016/S0034-4877(17)30049-6.

  • O Rossi, DJ Saunders, G. Prince. Shape maps for second order partial differential equations. Journal des Mathematiques Pures et Appliquees, 107, 615-637, 2017. doi: 10.1016/j.matpur.2016.07.010.

  • Do Thoan, G. Prince, T Do. An intrinsic and exterior form of the Bianchi identities. International Journal of Geometric Methods in Modern Physics, 14, 1750001 (22pp), 2017. doi: 10.1142/S0219887817500013.

  • Do Thoan, G. Prince, T Do. New progress in the inverse problem in the calculus of variations. Differential Geometry and its Applications, 45, 148-179, 2016. doi: 10.1016/j.difgeo.2016.01.005.

  • DJ Saunders, O Rossi, G. Prince. Tangent bundle geometry induced by second order partial differential equations. Journal des Mathematiques Pures et Appliquees, 106, 296-318, 2016. doi: 10.1016/j.matpur.2016.02.011.

View all